# SDR 96UAL900899

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT GENERATOR OFF LIGHT ILLUMINATED.  ATTEMPTED ONE RESET PER HANDBOOK, DID NOT RESET.  STARTED APU AND CONTINUED.
